MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3GAL RECYKLEEN PEARL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3GAL RECYKLEEN PEARL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305053
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll 3gal recykleen pearl experienced no label or missing label information which was noted prior to use.The following information was provided by the initial reporter: material no.305053.Batch no.Unknown.Product came without the hazardous label.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll 3gal recykleen pearl experienced no label or missing label information which was noted prior to use.The following information was provided by the initial reporter: material no.305053 batch no.Unknown.Product came without the hazardous label.
 
Additional Manufacturer Narrative
H.6.Investigation summary: the actual product nor photo representation was received.A review of the device history record (dhr) was not possible since the lot was unknown.A review of the non-conforming material report (ncmr) showed no issues reported like missing label for the same part number throughout the last twelve months.Also, the last five lots manufactured for the part number were reviewed and no issues were reported related to missing labels.Currently a visual inspection is performed during the manufacturing process and an omission of the label on the container was possible and could be related to a manufacturing error.Based on the information provided, the root cause could be a human error of omission.According to risk assessment a corrective action is not required at this time.Bd will continue to monitor for any trends.H3 other text : see section h.10.

Brand Name
SHARPS COLL 3GAL RECYKLEEN PEARL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9124457
Report Number2243072-2019-02122
Device Sequence Number2510147
Product Code FMI
UDI-Device Identifier50382903050531
UDI-Public50382903050531
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305053
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;